Alert archive / Pennsylvania / Flash Flood Warnings in 2007
Flash Flood Warning 14, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this flash flood warning at May 31, 2007, 9:50 PM EDT for Lehigh County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 31, 2007, 9:50 PM EDT (01:50 UTC)
- Expired
- Jun 1, 2007, 12:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
County Lehigh County, PA
The radar
The Philadelphia radar (KDIX), 125 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.8 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1386 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KPHI 010151
FFWPHI
PAC077-010445-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
950 PM EDT THU MAY 31 2007
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
THIS INCLUDES THE CITY OF ALLENTOWN...
* UNTIL 1245 AM EDT
* AT 950 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CONTINUATION OF HEAVY RAINS FROM PERSISTENT THUNDERSTORMS OVER
CENTRAL AND SOUTHERN LEHIGH COUNTY. LOCAL LAW ENFORCEMENT OFFICIALS
REPORTED EARLIER FLASH FLOODING FROM THUNDERSTORMS WHICH REQUIRED
WATER RESCUES IN UPPER MACUNGIE...LOWER MACUNGIE...AND WEISENBERG.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALLENTOWN...EMMAUS AND ANCIENT OAKS
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
LAT...LON 4058 7572 4049 7562 4044 7550 4049 7545
4055 7539 4066 7556 4063 7566
$$
JRPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flash flood warning went out at May 31, 9:40 PM EDT, 10 minutes earlier.
Area forecast discussion, May 31, 9:40 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 940 PM EDT THU MAY 31 2007 .SYNOPSIS... HIGH PRESSURE LOCATED ALONG THE MID ATLANTIC COAST WILL CONTINUE TO SLIDE TO THE SOUTH AND EAST TONIGHT AND ALLOW A BACKDOOR FRONT TO MAKE DOWN TO ABOUT NEW YORK CITY. THE FRONT WILL RETREAT TO THE NORTH ON FRIDAY AND REMAIN THERE ON SATURDAY AS SURFACE HIGH PRESSURE REESTABLISHES ITSELF ACROSS THE REGION. AT THE SAME TIME LOW PRESSURE IS EXPECTED TO FORM IN THE GULF OF MEXICO. FAST FORWARDING TO MONDAY, THE SOUTHERN LOW WILL TRACK NORTH OFF THE EASTERN SEABOARD AS A SURFACE COLD FRONT AND MID LEVEL SYSTEM APPROACHING FROM THE OHIO VALLEY DEFLECTS IT TO OUR EAST. A SECONDARY COLD FRONT IS FORECAST TO TRACK THROUGH THE REGION ON TUESDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... AT 9:30 PM, CONVECTION CONTINUED TO TRAIN OVER LEHIGH COUNTY. WEVE RECEIVED REPORTS OF WATER RESCUES IN AND AROUND UPPER MACUNGIE TOWNSHIP WHERE THE RADAR SHOWS THAT ABOUT 5 INCHES OF RAIN HAVE FALLEN OVER THE PAST TWO OR THREE HOURS. SOME CONVECTION WAS DRIFTING INTO PARTS OF BERKS, MONTGOMERY AND BUCKS COUNTY. THERE WAS ALSO AN ISOLATED CELL OVER SOMERSET COUNTY. FOR THE OVERNIGHT, WELL CONTINUE THE MENTION OF SCATTERED TO ISOLATED SHOWERS AND TSTMS FOR THE PHL AREA AND POINTS TO THE NORTH AS ADDITIONAL CONVECTION MAY DEVELOP OR SLIDE DOWN INTO THE REGION. IT CONTINUES TO APPEAR AS THOUGH MUCH OF THE DELMARVA AND EXTREME SOUTHERN NEW JERSEY WILL REMAIN DRY. THE BACKDOOR FRONT THAT WAS SITTING AROUND RARITAN BAY AND SANDY HOOK THIS EVENING SHOULD BEGIN TO RETREAT BACK TO THE NORTH OVERNIGHT. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY/... THE BACKDOOR FRONT IS FORECAST TO RETREAT NORTH TOMORROW AS HIGH PRESSURE FLEXES ITS MUSCLES ONCE AGAIN. THE SOUTH TO SOUTHWEST FLOW WILL CONTINUE TO PUMP MORE MOISTURE INTO THE LOWER LEVELS. WITH DEWPOINTS ON THE RISE TOMORROW, GREATER INSTABILITY WILL FOLLOW. ISOLATED TO SCATTERED THUNDERSTORMS LOOK PROBABLE TOMORROW UNDER THE WARM CORE RIDGE. SEVERE IS ANOTHER QUESTION. H8 TEMPS IN THE 15 TO 16 DEGREE RANGE SHOULD PUSH HIGH TEMPERATURES AROUND 90 DEGREES IN THE WARMEST SPOTS ONCE AGAIN. MORE OF THE SAME IS EXPECTED ON SATURDAY, EXCEPT SOME INCREASE IN CLOUDS COULD HOLD HIGH TEMPERATURES DOWN A COUPLE OF DEGREES FROM FRIDAY. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... THE PERIOD BEGINS WITH THE WEAKENING OF THE UPPER RIDGE OVER THE MID-ATLANTIC REGION. FURTHER TO THE WEST, A DEEP NORTHERN STREAM TROF IS FORECAST TO MOVE ACROSS THE UPPER MISSISSIPPI VALLEY WHILE SOME WEAKER SOUTHERN STREAM ENERGY TRACKS OVER THE SOUTHEASTERN UNITED STATES. SURFACE REFLECTIONS ARE FORECAST TO BE IN PLACE WITH BOTH SYSTEMS. WHILE IT APPEARS BOTH SYSTEMS WILL MERGE SOMETIME ON TUESDAY WELL TO OUR NORTH, THE REGION WILL BE SQUEEZED SUNDAY AND MONDAY. A COLD FRONT IS EXPECTED TO CROSS THE FORECAST AREA ON WEDNESDAY. WHILE SOLUTIONS MAINTAIN A GOOD CONSENSUS WITH NORTHERN STREAM ENERGY, THERE ARE SOME ISSUES WITH THE SOUTHERN FEATURE AND HOW CLOSE IT WILL TRAVEL TO THE COAST AS IT LIFTS FROM THE GULF OF MEXICO. IN SHORT, A BLEND OF THE ECMWF AND NCEP ENSEMBLE WAS USED TO CONSTRUCT THE SUNDAY THROUGH TUESDAY PERIOD. THIS METHOD WAS USED TO GIVE THE SOUTHERN STREAM LOW AN INTERMEDIATE TRACK BETWEEN ALL THE SOLUTIONS. FOR US, THIS KEEPS THE LOW FAR ENOUGH OFFSHORE WHERE ONLY MARINE INTERESTS COULD BE AFFECTED. FOR WEDNESDAY AND THURSDAY, MORE WEIGHT WAS GIVEN TO THE NCEP ENSEMBLE MEAN. ILL KEEP THE MENTION OF SHOWERS AND THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY AS BOTH SYSTEM ARE FORECAST TO WORK CLOSER TO THE REGION BEFORE SENDING A BOUNDARY THROUGH THE REGION. A SECONDARY BOUNDARY IS EXPECTED FOR WEDNESDAY, BUT AFTER MOST OF THE MOISTURE DEPARTS. FOR THIS REASON, ILL JUST PAINT SOME POPS ACROSS THE NORTHERN HALF OF THE CWA. THURSDAY LOOKS DRY AT THIS TIME IN A POST FRONTAL ENVIRONMENT. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... WELL KEEP VCTS IN THE KABE TAF UNTIL AROUND 03Z AS THE TRAINING CONVECTION REMAINS TO THE SW OF THE AIRPORT. WELL GO WITH CB THERE FOR THE HOURS FROM 03Z TO 08Z. WELL ALSO CARRY CB FOR KRDG UNTIL 07Z. FOR KTTN, KPHL AND KPNE, WE HAVE SLIGHT CHANCE POPS AND WELL CONTINUE TO MONITOR IN CASE WE NEED TO INSERT CB OR VCTS OVERNIGHT. KACY, KMIV AND KILG SHOULD REMAIN OUT OF EVEN THE SLIGHT CHANCE AREA FOR PRECIP OVERNIGHT. WE WILL INCLUDE SOME VSBY RESTRICTION FOR KRDG, KABE AND KTTN FOR LATE TONIGHT AND EARLY FRIDAY MORNING BASED ON GUIDANCE AND ON CONDITIONS THAT OCCURRED ON THURSDAY MORNING. WELL MENTION CB IN THE TAFS FOR FRIDAY AFTERNOON AT ALL EIGHT OF OUR AIRPORTS, WHERE THERE SHOULD BE A GREATER CHANCE FOR PRECIP THAN THERE WAS ON THURSDAY. && .MARINE... NO MARINE FLAGS AT THIS TIME FOR THE FORECAST PERIOD. WINDS WILL GENERALLY BE OUT OF THE SOUTH-SOUTHWEST AROUND 10-15 KT THE NEXT SEVERAL DAYS. THERE MAY BE SOME HIGHER WINDS FRIDAY/SATURDAY WITH A FEW GUSTS OF 20-25 KT. THINGS BEGIN TO GET INTERESTING AT THE END OF THE WEEKEND AND BEGINNING OF NEXT WEEK WITH A STORM SYSTEM FORECAST TO APPROACH OUR AREA FROM THE SOUTH. DETAILS ARE STILL HAZY WITH THE TRACK OF THE LOW PRESSURE SYSTEM, SO WE WILL NEED TO KEEP AN EYE ON IT AS WIND SPEEDS AND DIRECTIONS COULD BE TRICKY AS WE GO INTO THE LATTER PART OF THE WEEKEND AND EARLY NEXT WEEK. SEAS ARE EXPECTED TO REMAIN BELOW THE 5 FT LEVEL, ALTHOUGH WE MAY SEE SOME HIGHER SEAS WITH THE SYSTEM APPROACHING THE REGION, BUT NO FLAGS ANTICIPATED AS OF YET. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...KRUZDLO NEAR TERM...IOVINO SHORT TERM...KRUZDLO LONG TERM...KRUZDLO/HPC AVIATION...IOVINO MARINE...ROBERTSON
Hazardous weather outlook, May 31, 3:18 AM EDT, 18 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 318 AM EDT THU MAY 31 2007 ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010- 012>027-PAZ054-055-060>062-067>071-010730- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 318 AM EDT THU MAY 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...DELAWARE BAY WATERS...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 31, 6:03 PM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
603 PM EDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND DMG 5 NNE PHILLIPSBURG 40.76N 75.15W
05/31/2007 WARREN NJ COUNTY OFFICIAL
TREE DOWN ALONG COUNTY ROUTE 519 IN HARMONY TOWNSHIP.
0535 PM HAIL MACUNGIE 40.52N 75.55W
05/31/2007 E0.50 INCH LEHIGH PA TRAINED SPOTTER
&&
IOVINOSpecial weather statement, May 31, 6:38 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 638 PM EDT THU MAY 31 2007 PAZ061-312330- LEHIGH- 638 PM EDT THU MAY 31 2007 ...SHOWERS AND A FEW THUNDERSTORMS WILL AFFECT LEHIGH COUNTY THROUGH 7:30 PM... AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND A FEW THUNDERSTORMS ACROSS LEHIGH COUNTY. SHOWERS AND POSSIBLE THUNDERSTORMS WILL BE NEAR ALLENTOWN AROUND 645 PM AND EMMAUS AROUND 650 PM. LOCALIZED HEAVY RAIN MAY FALL FROM SOME OF THESE SHOWERS OR THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH ANY OF THE THUNDERSTORMS. JRP
Local storm report, May 31, 6:50 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
650 PM EDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND DMG 5 NNE PHILLIPSBURG 40.76N 75.15W
05/31/2007 WARREN NJ COUNTY OFFICIAL
TREE DOWN ALONG COUNTY ROUTE 519 IN HARMONY TOWNSHIP.
0535 PM HAIL MACUNGIE 40.52N 75.55W
05/31/2007 E0.50 INCH LEHIGH PA TRAINED SPOTTER
0600 PM HAIL BRODHEADSVILLE 40.92N 75.40W
05/31/2007 E0.88 INCH MONROE PA TRAINED SPOTTER
&&
IOVINOSpecial weather statement, May 31, 7:15 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 715 PM EDT THU MAY 31 2007 PAZ060-010015- BERKS- 715 PM EDT THU MAY 31 2007 ...SHOWERS AND THUNDERSTORMS WILL AFFECT BERKS COUNTY... AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND SOME STRONG THUNDERSTORMS OVER NORTHEASTERN BERKS COUNTY...ABOUT 12 MILES SOUTHWEST OF ALLENTOWN...MOVING SOUTHEAST AT 10 TO 15 MPH. THE THUNDERSTORMS WILL BE NEAR BALLY AROUND 740 PM. VERY HEAVY RAIN WILL FALL FROM SOME OF THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH, SMALL HAIL, AND LIGHTNING ARE POSSIBLE WITH THESE STORMS AS THEY MOVE SOUTHEASTWARD THROUGH NORTHEASTERN BERKS COUNTY THROUGH 8:00 PM. JRP
Special weather statement, May 31, 7:35 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 735 PM EDT THU MAY 31 2007 PAZ060-061-010030- BERKS-LEHIGH- 735 PM EDT THU MAY 31 2007 ...STRONG THUNDERSTORMS WILL AFFECT LEHIGH AND NORTHEASTERN BERKS COUNTIES... AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED STRONG THUNDERSTORMS OVER NORTHEASTERN BERKS COUNTY AS WELL AS MUCH OF LEHIGH COUNTY...ESPECIALLY THE SOUTHEASTERN HALF OF LEHIGH COUNTY. THE STRONGEST AREA OF THUNDERSTORMS WAS BETWEEN KUTZTOWN AND ALLENTOWN. MOTORISTS ALONG INTERSTATE 78 WILL BE AFFECTED BY THESE STORMS DURING THE NEXT HOUR. THE THUNDERSTORMS WERE MOVING SOUTHEAST AT 10 TO 15 MPH. VERY HEAVY RAIN WILL FALL FROM SOME OF THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH, SMALL HAIL, AND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS AS THEY MOVE SOUTHEASTWARD THROUGH LEHIGH COUNTY AND NORTHEASTERN BERKS COUNTY THROUGH 8:30 PM. JRP
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:19 PM EDT | Flash Flood Warning | PHI | Berks, Lehigh | 116 min |
| May 31, 8:30 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 45 min |
| May 31, 8:50 PM EDT | Severe Thunderstorm Warning | PHI | Lehigh | 40 min |
| May 31, 9:33 PM EDT | Severe Thunderstorm Warning | PHI | Lehigh | 34 min |
| May 31, 11:27 PM EDT | Flash Flood Warning | PHI | Lehigh | 93 min |
| Jun 1, 2:36 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 54 min |
| Jun 1, 3:37 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 38 min |
| Jun 1, 3:53 PM EDT | Severe Thunderstorm Warning | PHI | Northampton | 82 min |
| Jun 1, 4:24 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 66 min |
| Jun 1, 4:31 PM EDT | Flash Flood Warning | PHI | Monroe | 3 hr |
| Jun 1, 5:33 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 87 min |
| Jun 1, 6:00 PM EDT | Flash Flood Warning | PHI | Berks | 3 hr |
| Jun 1, 6:39 PM EDT | Severe Thunderstorm Warning | PHI | Lehigh | 58 min |
| Jun 1, 6:50 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 62 min |
| Jun 1, 7:02 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 88 min |
| Jun 1, 7:03 PM EDT | Flash Flood Warning | PHI | Lehigh | 3 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.